# SDR UIEA2018061901190

- Difficulty date: June 19, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 75,599 hours, 9,657 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT WEATHER RADAR FAILED AT CRUISE " WXR SYS" STATUS MESSAGE. PERFORMED FIM TASK 34-43 FAULT TREE 805. LEFT WEATHER RADAR SYSTEM OPS CHECKS GOOD AT THIS TIME.
